# SDR QXEA2013070501163

- Difficulty date: July 5, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,032 hours, 11,959 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742407001
- Condition: Damaged
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WITH THE AUTO-PILOT ON OR OFF AND THE AIRPLANE TRIMMED TO NEUTRAL FEEL, BOTH YOKES ARE CANTED TO THE RIGHT.  ON THE GROUND WHEN DOING A CONTROL CHECK THE LEFT ROLL TAKES EXTRA RESISTANCE OR BINDS TO GET FULL DEFLECTION OF THE LT INBD AND OTBD ROLL SPOILER.  R & R BOTH UPPER & LOWER, BOTH LT WING & RT WING AILERON CABLES, FREEDOM OF MOVEMENT CHECK PERFORMED INSURING FULL TRAVEL AND VERIFICATION OF DIRECTION OF TRAVEL.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
